Previous |  Up |  Next


Title: Numerical blow-up for the $p$-Laplacian equation with a nonlinear source (English)
Author: Ferreira, Raúl
Author: de Pablo, Arturo
Author: Pérez-Llanos, Mayte
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 363-367
Category: math
MSC: 35B40
MSC: 65M12
Date available: 2009-02-11T17:05:20Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_43.pdf 589.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo